MULTIVARIATE COUPLED FIXED POINT THEOREMS ON ORDERED PARTIAL METRIC SPACES

Title
MULTIVARIATE COUPLED FIXED POINT THEOREMS ON ORDERED PARTIAL METRIC SPACES
Author(s)
이호수김세정[김세정]
Keywords
NONLINEAR CONTRACTIONS; COINCIDENCE
Issue Date
201411
Publisher
KOREAN MATHEMATICAL SOC
Citation
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.51, no.6, pp.1189 - 1207
Abstract
A partial metric, also called a nonzero self-distance, is motivated by experience from computer science. Besides a lot of properties of partial metric analogous to those of metric, fixed point theorems in partial metric spaces have been studied recently. We establish several kinds of extended fixed point theorems in ordered partial metric spaces with higher dimension under generalized notions of mixed monotone mappings.
URI
http://hdl.handle.net/YU.REPOSITORY/30512http://dx.doi.org/10.4134/JKMS.2014.51.6.1189
ISSN
0304-9914
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE